| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, the patient had glare & halo.The iol was exchanged for unspecified monofocal lens.Clinical reason for explant mentioned as glare & halo.Additional information has been requested.
Event or Problem Description
Additional information has been requested, received and stated the patient complained of intense glare and halos, she said she would see 6 reflections of glare off of surfaces during the day and very large halos at night.There was no patient harm/patient's issues resolved.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested, received and stated the iol was exchanged for another model unspecified diopter company lens.